U.S. flag   An unofficial archive of your favorite United States government website
Dot gov

Official websites do not use .rip
We are an unofficial archive, replace .rip by .gov in the URL to access the official website. Access our document index here.

Https

Secure websites use HTTPS
A lock (Dot gov) or https:// means you've safely connected to our website. Please do not share sensitive information with us.

This is an archive
(replace .gov by .rip)

Journal Article

Moment Subset Sums Over Finite Fields

Published: February 01, 2020
Citation: Finite Fields and Their Applications vol. 62, article no. 101607 (February 2020) pp. 1-25

Author(s)

Tim Lai (Indiana University), Alicia Marino (University of Hartford), Angela Robinson (NIST), Daqing Wan (University of California, Irvine)

Announcement

Abstract

Keywords

Moment subset sums; Dickson polynomial; Weil bound
Control Families

None selected

Documentation

Publication:
Journal Article (DOI)

Supplemental Material:
Preprint (pdf)

Document History:
02/01/20: Journal Article (Final)

Topics

Security and Privacy
cryptography